# SDR DALA2014063003838

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 84,610 hours, 35,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L4 DOOR WILL NOT ILLUMINATE DURING TEST.  REPLACED GROUND STUD GD489-DC IAW WDM 33-51-15 AND SWPM CHAPTER 20-20.
